# SDR DALA2016040602724

- Difficulty date: April 5, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 61,708 hours, 19,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE BS 1060, SUPPORT BRACKET FOR FAIRING 195ALIS CORRODED.  REMOVED OUT OF LIMITS CLIP INSTALLED NEW CLIP ON LT UPPER FUSELAGE, BS 1060 FOR FAIRING 195AL IAW SRM 51-40-01 & 51-40-02.
